# SDR SWAA052404

- Difficulty date: August 11, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 33,618 hours, 28,658 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 65659723
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FWD AND AFT FLOOR FITTINGS CORRODED.  REMOVED AND REPLACED FLOOR FITTINGS PER SRM.
